Volume 1, issue 1 (1997)

Download this article
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathrm{Spin}^c$–structures and homotopy equivalences

Robert E Gompf

Geometry & Topology 1 (1997) 41–50

arXiv: math.GT/9705218

Abstract

We show that a homotopy equivalence between manifolds induces a correspondence between their spinc–structures, even in the presence of 2–torsion. This is proved by generalizing spinc–structures to Poincaré complexes. A procedure is given for explicitly computing the correspondence under reasonable hypotheses.

Keywords
4–manifold, Seiberg–Witten invariant, Poincaré complex
Mathematical Subject Classification
Primary: 57N13, 57R15
Secondary: 57P10, 57R19
References
Forward citations
Publication
Received: 16 May 1997
Accepted: 17 October 1997
Published: 23 October 1997
Proposed: Ronald Stern
Seconded: Robion Kirby, Dieter Kotschick
Authors
Robert E Gompf
Department of Mathematics
The University of Texas at Austin
Austin
Texas 78712-1082
USA